# SDR 01FDEA00222

- Difficulty date: March 22, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N211FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22933
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 656020916
- Part serial: D00027
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN CLIMB GOT AN INTERMITTENT FIRE WARN LIGHT, A FIRE BELL, AND MASTER FIRE WARN LIGHT.  REMOVED AND REPLACED FIRE DETECTION CONTROL UNIT AND RAN ALL 3 ENGINES PER IAW JRH CHPT 5.  OPS CK GOOD.  FIRE WARN TEST OK. REF EA 7-2610-56907.
